Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Cutis. 1991 Aug;48(2):119-20.

Acneiform eruption due to "megadose" vitamins B6 and B12.

Author information

  • Department of Dermatology, Bowman Gray School of Medicine, Winston-Salem, North Carolina 27103.

Abstract

Medications and other exogenous factors are known to be capable of exacerbating acne or precipitating acneiform eruptions. This case illustrates an eruption resembling acne rosacea that was temporally associated with daily ingestion of high-dose B vitamin supplement. The eruption failed to respond to the usual treatment regimens for rosacea, but promptly improved when use of the vitamin supplement was discontinued.

PMID:
1834437
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk